# SDR MTNA20170922001

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 36,919 hours, 39,250 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE NR 2 ENGINE FIRE WARNING ANNUNCIATED. THE CREW  DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT.  A DVI OF THE FIRE-DETECTION SYSTEM WAS PERFORMED, AND THE SENDING ELEMENTS WERE CHECKED FOR RESISTANCE AND CLEANED. THE NR 2 ENGINE FIRE-DETECTION CONTROL UNIT WAS REPLACED, OPS CHECKED GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
